Journal of Symbolic Logic 32 (1):132 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271298
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,979
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

New Proof of a Theorem of Gaifman and Hales.Robert M. Solovay - 1967 - Journal of Symbolic Logic 32 (1):132-132.
An Extension of a Theorem of Gaifman-Hales-Solovay.Haim Gaifman - 1967 - Fundamenta Mathematicae 61 (1):29-32.
An Extension of a Theorem of Gaifman-Hales-Solovay.Haim Gaifman - 1969 - Journal of Symbolic Logic 34 (1):131-132.
Mathematical Fit: A Case Study.Manya Raman-Sundström & Lars-Daniel Öhman - forthcoming - Philosophia Mathematica:nkw015.
Extending Lambek Grammars to Basic Categorial Grammars.Wojciech Buszkowski - 1996 - Journal of Logic, Language and Information 5 (3-4):279-295.
An Effective Proof That Open Sets Are Ramsey.Jeremy Avigad - 1998 - Archive for Mathematical Logic 37 (4):235-240.
A Proof-Theoretic Analysis of Collection.Lev D. Beklemishev - 1998 - Archive for Mathematical Logic 37 (5-6):275-296.
The Four-Color Theorem and Mathematical Proof.Michael Detlefsen & Mark Luker - 1980 - Journal of Philosophy 77 (12):803-820.

Analytics

Added to PP index
2013-11-22

Total views
27 ( #422,873 of 2,505,137 )

Recent downloads (6 months)
1 ( #416,587 of 2,505,137 )

How can I increase my downloads?

Downloads

My notes